# SDR 20001018SH014

- Difficulty date: July 26, 2000
- Submitted: October 18, 2000
- Operation: General aviation
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: IPT20RT1100080G
- Part serial: 61647A318
- Condition: Fluctuates
- Location: Main Rotor
- Part time: 280 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSMITTER UNIT CAUSED PRESSURE GAUGE TO FLUCTUATE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
